# SDR CA190423011

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Rt Pitot Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRTURNBACK DUE TO R PITOT HEAT CAUTION.  CORRECTIVE ACTION: REMOVED AND REPLACED R/H PITOT STATIC HEAD PER CRJ 900 AMM 34-11-01 (TC# 20190423011)
